# SDR DHL9974122C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 SLAT L/E LEADING EDGE EXTERIOR HAS FILLER IN DENT LOCATED 23 FROM OUTBD EDGE.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER 6 BY 9 AND FILLER 2.5 BY 5, PER SRM 57-50-3, N/R 1381.
